# SDR K11A2023030400184

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,950 hours, 37,547 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE NUMBER 2 ENGINE STALLED, POSSIBLY DUE TO ICE BEING INGESTED.   PREFORMED BSI OF #2 ENGINE IAW P&W JT8D MM72-00-00. NO DEFECTS NOTED, PREFORMED ENGINE TESTS A, B, D, E AND H IAW P&W JT8D MM 72-00-00 ADJ/TEST AND ALL TESTS GOOD. NO DEFECTS NOTED AT THIS TIME. SEE MX WORK ORDERS 972500814 AND 972500815 FOR WORK PERFORMED, ORIGINAL SIGNATURES AND DETAILS
